ATI Proctored Pharmacology Exam 2020.docx - ATI Proctored...

This preview shows page 1 - 3 out of 6 pages.

ATI Proctored Pharmacology Exam (Detail Solutions and Resource for the test) A nurse in an emergency department is caring for a client who has heroin toxicity. The client is unresponsive with pinpoint pupils and a respiratory rate of 6/min. Which of the following medications should the nurse plan to administer? A. Methadone B. Naloxone C. Diazepam D. Bupropion
A nurse is reviewing the medication list of a client who wants to begin taking oral contraceptives. The nurse should identify that which of the following client medications will interfere with the effectiveness of oral contraceptives?
A nurse is assessing a client's vital signs prior to the administration of PO digoxin. The client's BP is 144/86 mm Hg, heart rate 55/min, and respiratory rate is 20/min. The nurse should withhold the medication and contact the provider for which of the following findings?
A nurse at a clinic is providing follow-up care to a client who is taking fluoxetine for depression. Which of the following findings should the nurse identify as an adverse effect of the medication?
A nurse is teaching a client about warfarin. The client asks if they can take aspirin while taking the warfarin. Which of the following responses should the nurse make? A. "It is safe to take an enteric coated aspirin." B. "Aspirin will increase the risk of bleeding." C. "Acetaminophen may be substituted for aspirin." D "The INR lab work must be monitored more frequently if aspirin is taken."
A nurse is assessing a client who is postoperative following an outpatient endoscopy procedure using midazolam. The nurse should monitor for which of the following findings as an indication that the client is ready for discharge?

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture